zbMATH — the first resource for mathematics

On the relation of symplectic algebraic cobordism to Hermitian \(K\)-theory. (English. Russian original) Zbl 1442.19012
Proc. Steklov Inst. Math. 307, 162-173 (2019); translation from Tr. Mat. Inst. Steklova 307, 180-192 (2019).
Summary: We reconstruct hermitian \(K\)-theory via algebraic symplectic cobordism. In the motivic stable homotopy category \(SH(S)\), there is a unique morphism \(\varphi : \mathbf{MSp} \rightarrow \mathbf{BO}\) of commutative ring \(T\)-spectra which sends the Thom class \(\mathrm{th}^{\mathbf{MSp}}\) to the Thom class \(\mathrm{th}^{\mathbf{BO}} \). Using \(\varphi\) we construct an isomorphism of bigraded ring cohomology theories on the category \(\mathcal{S}m\mathcal{O}p/S\), \(\bar{\varphi} : \mathbf{MSp}^{*,*}(X,U)\otimes_{\mathbf{MSp}^{4*,0*}(\mathrm{pt})} \mathrm{BO}^{4*,2*}(\mathrm{pt}) \cong \mathrm{BO}^{*,*}(X,U)\). The result is an algebraic version of the theorem of Conner and Floyd reconstructing real \(K\)-theory using symplectic cobordism. Rewriting the bigrading as \(\mathbf{MSp}^{ p,q } = \mathbf{MSp}_{1 q - p }^{[q]} \), we have an isomorphism \(\bar{\varphi}:\mathbf{MSp}_*^{[*]}(X,U) \otimes_{\mathbf{MSp}_0^{[2*]}(\mathrm{pt})} \mathrm{KO}_0^{[2*]}(\mathrm{pt}) \cong \mathrm{KO}_*^{[*]}(X,U)\), where the \(KO_i^{[n]} (X,U)\) are Schlichting’s hermitian \(K\)-theory groups.

19G38 Hermitian \(K\)-theory, relations with \(K\)-theory of rings
55N22 Bordism and cobordism theories and formal group laws in algebraic topology
14F42 Motivic cohomology; motivic homotopy theory
PDF BibTeX Cite
Full Text: DOI
[1] Cazanave, C., Algebraic homotopy classes of rational functions, Ann. Sci. Éc. Norm. Supér., Sér. 4, 45, 4, 511-534 (2012) · Zbl 1419.14025
[2] Conner, P. E.; Floyd, E. E., The Relation of Cobordism to K-Theories (1966), Berlin: Springer, Berlin · Zbl 0161.42802
[3] Morel, F., \( \bar \varphi :{{\mathop{\rm MSp}\nolimits}_*}^{[*]}(X,U){ \otimes_{{\rm{MSp}}_0^{[2*]}({\rm{pt}})}}{\rm{KO}}_0^{[2*]}({\rm{pt}}) \cong{\rm{K}}{{\rm{O}}_*}^{[*]}(X,U)\)-Algebraic Topology over a Field (2012), Berlin: Springer, Berlin
[4] Nenashev, A., Gysin maps in Balmer-Witt theory, J. Pure Appl. Algebra, 211, 1, 203-221 (2007) · Zbl 1140.11024
[5] Panin, I., Oriented cohomology theories of algebraic varieties. II (after I. Panin and A. Smirnov), Homology, Homotopy Appl., 11, 1, 349-405 (2009) · Zbl 1169.14016
[6] Panin, I.; Pimenov, K.; Röndigs, O., On the relation of Voevodsky’s algebraic cobordism to Quillen’s K-theory, Invent. Math., 175, 2, 435-451 (2009) · Zbl 1205.14023
[7] I. Panin and C. Walter, “On the algebraic cobordism spectra MSL and MSp,” arXiv: 1011.0651 [math.AG].
[8] Panin, I.; Walter, C., On the motivic commutative ring spectrum BO, St. Petersbg. Math. J., 30, 6, 933-972 (2019) · Zbl 1428.14011
[9] I. Panin and C. Walter, “Quaternionic Grassmannians and Borel classes in algebraic geometry,” arXiv: 1011.0649 [math.AG].
[10] Schlichting, M., Hermitian K-theory of exact categories, J. K-Theory, 5, 1, 105-165 (2010) · Zbl 1328.19009
[11] Schlichting, M., The Mayer-Vietoris principle for Grothendieck-Witt groups of schemes, Invent. Math., 179, 2, 349-433 (2010) · Zbl 1193.19005
[12] Schlichting, M., Hermitian K-theory, derived equivalences and Karoubi’s fundamental theorem, J. Pure Appl. Algebra, 221, 7, 1729-1844 (2017) · Zbl 1360.19008
[13] Voevodsky, V., A^1-homotopy theory, Doc. Math., Extra Vol. ICM Berlin 1998, I, 579-604 (1998) · Zbl 0907.19002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.